MAUDE Adverse Event Report: RAYNHAM SURG PAT XRAY 1/2X1 -200; SURGICAL PATTIES

RAYNHAM SURG PAT XRAY 1/2X1 -200; SURGICAL PATTIES
Model Number 801402
Medical Device Problem Code Contamination (1120)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/19/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
 
Event or Problem Description
It was reported a customer discovered a hair on a surgical pattie packaging prior to opening, before a procedure.No patient injury reported.
 
Additional Manufacturer Narrative
Complaint sample was received for evaluation: dhr - there is no indication that the production process may have contributed to this complaint.All test results passed procedural specifications.Failure analysis - complaint confirmed, hair present in sealed packaging.Root cause - product is made on a hybrid machine where an operator manually wraps the product on the card.The product is then manually placed in a sealer.The operations are performed in a iso class 8 cleanroom.The requirements for this environment include a hair-net and gown with long sleeves.The hair contaminating the product appears to be the type which would be contained by the hairnet.Hair contamination occurred during one of these two steps due to improper concealment of hair in hair net.Applicable operators will be retrained to hair gowning procedure.
 
Event or Problem Description
N/a.

Brand Name
SURG PAT XRAY 1/2X1 -200
Common Device Name
SURGICAL PATTIES
Manufacturer (Section D)
RAYNHAM
325 paramount drive
325 paramount drive
raynham MA
Manufacturer (Section G)
RAYNHAM
325 paramount drive
raynham MA
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 
6099362319
MDR Report Key15547259
Report Number3014334038-2022-00225
Device Sequence Number16611815
Product Code HBA
UDI-Device Identifier10381780514985
UDI-Public10381780514985
Combination Product (Y/N)N
PMA/510(K) Number
K880402
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/26/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number801402
Device Catalogue Number801402
Device Lot Number5907868
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 09/19/2022
Supplement Date Received by Manufacturer10/18/2022
Initial Report FDA Received Date10/05/2022
Supplement Report FDA Received Date10/26/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/24/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown